An exact method for the minimum cardinality problem in the treatment planning of intensity-modulated radiotherapy

Ernst, Andreas T., Mak, Vicky H. and Mason, Luke R. 2009, An exact method for the minimum cardinality problem in the treatment planning of intensity-modulated radiotherapy, I N F O R M S journal on computing, vol. 21, no. 4, Fall, pp. 562-574.

Attached Files
Name Description MIMEType Size Downloads

Title An exact method for the minimum cardinality problem in the treatment planning of intensity-modulated radiotherapy
Author(s) Ernst, Andreas T.
Mak, Vicky H.
Mason, Luke R.
Journal name I N F O R M S journal on computing
Volume number 21
Issue number 4
Season Fall
Start page 562
End page 574
Publisher Institute for Operations Research and the Management Sciences (I N F O R M S)
Place of publication Hanover, MD
Publication date 2009
ISSN 1091-9856
1526-5528
Keyword(s) health care
treatment
mathematics
combinatorics
Notes Published online in Articles in Advance February 5,2009.
Language eng
Field of Research 010101 Algebra and Number Theory
Socio Economic Objective 920102 Cancer and Related Disorders
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2009, INFORMS
Persistent URL http://hdl.handle.net/10536/DRO/DU:30029181

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 320 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 09 Jun 2010, 10:40:40 EST by Linda Aldridge

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.